Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Nov 14, 2008, 3:43 PM CST for 31 counties in Texas. It took effect at Nov 14, 2008, 5:00 PM CST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2008, 3:43 PM CST (21:43 UTC)
- In effect from
- Nov 14, 2008, 5:00 PM CST
- Expired
- Nov 15, 2008, 3:00 PM CST
- In force
- 22 hr
- Issued by
- NWS Austin/San Antonio, TX
All 31 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 142143 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 343 PM CST FRI NOV 14 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 5 PM THIS AFTERNOON THROUGH 4 PM SATURDAY AFTERNOON FOR NEARLY ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG COLD FRONT WILL PUSH INTO THE HILL COUNTRY LATE THIS AFTERNOON AND THROUGH ALL OF SOUTH CENTRAL TEXAS TONIGHT INTO SATURDAY. THE COLD FRONT WILL BRING GUSTY NORTHERLY WINDS AND MUCH DRIER AIR INTO THE REGION. TXZ209-225-142245- /O.CAN.KEWX.FW.A.0010.081115T1500Z-081115T2300Z/ FAYETTE-LAVACA- 343 PM CST FRI NOV 14 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE FIRE WEATHER WATCH. WINDY AND DRY CONDITIONS ARE STILL EXPECTED OVER LAVACA AND FAYETTE COUNTIES THIS EVENING THROUGH SATURDAY. HOWEVER...RECENT RAINFALL HAS RESULTED IN A FUEL DRYNESS ASSESSMENT THAT WILL NOT SUPPORT CRITICAL FIRE BEHAVIOR. ELEVATED FIRE WEATHER CONDITIONS ARE STILL EXPECTED BEHIND THE APPROACHING COLD FRONT...ESPECIALLY DURING THE DAY SATURDAY WHEN RELATIVE HUMIDITY VALUES DROP INTO THE TEENS. 20-FOOT LEVEL WINDS WILL AVERAGE 15 TO 25 MPH THIS EVENING AND ALSO DURING THE MIDDLE OF THE DAY SATURDAY. $$ TXZ171>173-183>194-202>208-217>224-228-152200- /O.UPG.KEWX.FW.A.0010.081115T1500Z-081115T2300Z/ /O.NEW.KEWX.FW.W.0031.081114T2300Z-081115T2200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-DIMMIT- 343 PM CST FRI NOV 14 2008 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM CST SATURDAY FOR STRONG NORTH WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE THROUGH THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY LATE THIS AFTERNOON AND THROUGH ALL OF SOUTH CENTRAL TEXAS THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP FOR A FEW HOURS LATE THIS AFTERNOON INTO EARLY THIS EVENING WHILE TEMPERATURES ARE STILL WARM ENOUGH TO SUPPORT RELATIVE HUMIDITY VALUES IN THE TEENS. 20-FOOT LEVEL WINDS WILL AVERAGE 15 TO 25 MPH THIS EVENING AND AGAIN DURING THE DAYTIME HOURS SATURDAY. BY SATURDAY MORNING THE AIR SHOULD BE DRY ENOUGH TO SUPPORT MINIMUM RELATIVE HUMIDITY VALUES IN THE LOWER AND MIDDLE TEENS OVER NEARLY ALL OF SOUTH CENTRAL TEXAS. WINDS SHOULD DECREASE FROM WEST TO EAST DURING THE AFTERNOON ON SATURDAY. HOWEVER...THE VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY...AND ANOTHER COLD FRONT IS EXPECTED MONDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
2 follow-up statements
000 WWUS84 KEWX 150939 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 AM CST SAT NOV 15 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 4 PM THIS AFTERNOON FOR NEARLY ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG COLD FRONT OVERNIGHT HAS BROUGHT GUSTY NORTH WINDS AND MUCH DRIER AIR INTO THE REGION. TXZ171>173-183>194-202>208-217>224-228-151800- /O.CON.KEWX.FW.W.0031.000000T0000Z-081115T2200Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-DIMMIT- 339 AM CST SAT NOV 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A STRONG COLD FRONT HAS BROUGHT GUSTY NORTHERLY WINDS AND MUCH DRIER AIR INTO THE REGION. BY MID TO LATE MORNING...THE AIR WILL DRY ENOUGH TO SUPPORT MINIMUM RELATIVE HUMIDITY VALUES IN THE TEENS TO NEAR 20 PERCENT OVER NEARLY ALL OF SOUTH CENTRAL TEXAS. THE GUSTY NORTHERLY WINDS OF 15 TO 25 MPH THIS MORNING WILL DECREASE FROM WEST TO EAST THIS AFTERNOON. HOWEVER...THE VERY DRY AIR MASS WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY...HOWEVER WINDS SUNDAY WILL BECOME SOUTHERLY AT 10 MPH. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 151800 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1200 PM CST SAT NOV 15 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 4 PM THIS AFTERNOON FOR NEARLY ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A LARGE SURFACE HIGH PRESSURE RIDGE CONTINUES TO BRING COOL AND DRY AIR SOUTH ACROSS TEXAS. STRONG WINDS IN THE MIDDLE LEVELS OF THE ATMOSPHERE WILL MIX TO THE SURFACE TO ENHANCE NORTHERLY WIND SPEEDS ACROSS SOUTH CENTRAL TEXAS. WINDS SHOULD DIMINISH LATE THIS AFTERNOON...BUT VERY DRY AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND. TXZ171-183>188-202-203-217-218-228-151900- /O.CAN.KEWX.FW.W.0031.000000T0000Z-081115T2200Z/ LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE- MAVERICK-ZAVALA-DIMMIT- 1200 PM CST SAT NOV 15 2008 ...RED FLAG WARNING IS CANCELLED FOR WESTERN PARTS OF SOUTH CENTRAL TEXAS DUE TO LOWERING WINDS... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED THE RED FLAG WARNING. WHILE VERY DRY AIR HAS SETTLED INTO SOUTH CENTRAL TEXAS...20-FOOT LEVEL WINDS WILL DECREASE FROM WEST TO EAST TODAY. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED OVER THE EDWARDS PLATEAU...HILL COUNTRY...AND RIO GRANDE PLAINS THROUGH THIS AFTERNOON. HOWEVER... THE LOWERING WIND SPEEDS SHOULD RESULT IN LOWER SPREAD RATES OF FIRE. $$ TXZ172-173-189>194-204>208-219>224-152100- /O.EXT.KEWX.FW.W.0031.000000T0000Z-081115T2100Z/ BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA- BEXAR-COMAL-GUADALUPE-CALDWELL-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT- 1200 PM CST SAT NOV 15 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR WINDY AND DRY CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS... SURFACE HIGH PRESSURE CONTINUES TO BUILD SOUTH ACROSS TEXAS...WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO LINGER INTO THE EARLY AFTERNOON ACROSS THE EASTERN HILL COUNTRY AND THE ADJACENT COASTAL PRAIRIES OF SOUTH CENTRAL TEXAS. STRONG NORTH WINDS IN THE MIDDLE LEVELS OF THE ATMOSPHERE WILL MIX TO THE SURFACE..PRODUCING SPEEDS OF 15 TO 25 MPH THROUGH AT LEAST 2 PM. CONDITIONS SHOULD IMPROVE BY 3 PM AS THE WIND SPEEDS FALL TO BELOW 15 MPH. VERY DRY AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND. LATE AFTERNOON RELATIVE HUMIDITIES WILL AVERAGE IN THE TEENS BOTH TODAY AND SUNDAY...WITH OVERNIGHT RECOVERIES ONLY BRIEFLY REACHING THE 60 TO 80 PERCENT RANGE. ALTHOUGH WINDS WILL REMAIN MOSTLY LIGHT THROUGH MONDAY...ANOTHER DRY FRONT IS EXPECTED MONDAY...AND ADDITIONAL DRY FRONTS ARE EXPECTED LATER IN THE WEEK. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Nov 14, 11:51 AM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Nov 14, 11:51 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1151 AM CST FRI NOV 14 2008 .AVIATION... 1130 AM FRONTAL POSITION WAS ROUGLY NEAR A FST TO SJT TO MWL LINE. GOOD MIXING OF AIR WILL PREVENT LINEAR TRACKING OF THE FRONT, SO SOME EXTRA WESTERLY LOW LEVEL WINDS WILL PRECEDE THE FRONT BEFORE IT REACHES THE AREA TAF SITES, AND IT IS STILL PROJECTED THROUGH THESE ALL THESE SITES WITHIN ONE HOUR OF 00Z. STRONGEST WINDS WILL BE JUST BEHIND THE FRONT WITH A GRADUAL DECREASE AFTER MIDNIGHT AND A SECONDARY MAXIMUM AROUND 15-18Z SATURDAY. MOST TOP GUSTS SHOULD BE BELOW 35KTS THIS EVENING, BUT A FEW GUSTS COULD REACH OVER 35 KTS IN AREAS AFFECTED BY CANYON FUNNELLING LIKE AT DRT. VERY LITTLE CLOUD COVER IS EXPECTED BEHIND THE FRONT, AND THOSE THAT DO OCCUR SHOULD BE AT OR ABOVE 5 KFT AGL. && .PREV DISCUSSION... /ISSUED 1047 AM CST FRI NOV 14 2008/ UPDATE... STRATUS AND FOG DISSIPATING A LITTLE LATER THIS MORNING HAS KEPT TEMPERATURES DOWN AND DEWPOINTS HIGHER. STILL EXPECT MID AFTERNOON TEMPERATURES AND DEWPOINTS AS CURRENTLY INDICATED AND ONLY UPDATES WILL BE TO RE-ESTABLISH THE ABOVE TRENDS INTO THIS EVENING. STRONG COLD FRONT SURGING TOWARD SOUTH CENTRAL TEXAS STILL ON TRACK TO MOVE INTO THE HILL COUNTRY LATER THIS AFTERNOON. REMAINDER OF YOUR SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. PREV DISCUSSION... /ISSUED 544 AM CST FRI NOV 14 2008/ AVIATION... A COMBINATION OF A ROLLING FOG AND DEVELOPING STRATUS CLOUDS WILL BRING VARYING MVFR TO IFR CONDITION TO THE TERMINALS. IFR CEILINGS AT THE I-35 TERMINALS ARE SPREAD WEST POSSIBLY REACHING KDRT BY 13Z. VISIBILITIES WILL VARY FROM VFR TO IFR LEVELS IN THE ROLLING FOG. LIGHT SOUTHWEST WINDS THIS MORNING WILL INCREASE TO AROUND 10 KTS BY 16Z. AT THAT TIME CEILINGS WILL LIFT AND DISSIPATE WITH DRIER AIR MIXING DOWN TO THE SURFACE. A STRONG COLD FRONT IS DUE TO ARRIVE AT KDRT ARND 21Z, KAUS ARND 00Z AND KSAT/KSSF ARND 01Z. VFR CEILINGS WILL ACCOMPANY THE FRONTAL PASSAGE ALONG WITH BLUSTERY NORTH WINDS GUSTING TO 35 KTS. BY 09Z SKIES WILL BE CLEAR AND NORTH WINDS DECREASING TO 15 TO 25 KTS. && PREV DISCUSSION... /ISSUED 352 AM CST FRI NOV 14 2008/ DISCUSSION... TODAY...PATCHY DENSE FOG HAS DEVELOPED PARTS OF THE EASTERN CWA EARLY THIS MORNING AND WILL LIKELY SPREAD FURTHER WEST BY SUNRISE. UNLESS THE THE FOG BECOMES MORE WIDESPREAD AND PERSISTENT...WILL HOLD OFF ON A DENSE FOG ADVISORY AND LET SHORT TERM HANDLE THE FOG. THE FOG WILL BURN OFF FAIRLY RAPIDLY BY MID MORNING MOST AREAS AS WARM SWLY LOW LEVEL WINDS MIX TO THE SURFACE TODAY. WITH THE S-SWLY WINDS...SHOULD SEE MAX TEMPERATURES CLIMB THRU THE 70S TO NEAR 80 OR LOWER 80S MOST AHEAD OF TONIGHTS STRONG COLD FRONT. TONIGHT AND SATURDAY...A STRONG COLD FRONT CURRENTLY IN THE PANHANDLE WILL ARRIVE IN THE HILL COUNTRY THIS EVENING AND PUSH THRU ALL OF S CENTRAL TX BY MIDNIGHT. AGAIN MOISTURE WILL BE TOO LIMITED FOR ANY RAIN WITH THIS COLD FRONT. DRY GUSTY NORTHERLY WINDS WILL PREVAIL OVERNIGHT INTO SATURDAY. A WIND ADVISORY MAY BE NEEDED FOR LATE TONIGHT SATURDAY MORNING...BUT FOR NOW IT LOOKS JUST BELOW THE NEEDED 26 MPH SUSTAINED. OTHERWISE WINDY...DRY AND MUCH COOLER SATURDAY. SATURDAY NIGHT THRU SUNDAY NIGHT...WINDS WILL QUICKLY SUBSIDE SATURDAY NIGHT...AND WITH CLEAR SKIES...A DRY GROUND...AND VERY LOW DEW POINTS...A SUPERB RADIATIONAL COOLING NIGHT WILL SET UP. A HARD FREEZE IS EXPECTED IN THE HILL COUNTRY AND NEAR FREEZING TEMPERATURES OVER THE REMAINDER OF THE S CENTRAL TX. NOT AS COLD SUNDAY NIGHT...BUT HAVE UNDERCUT MAV MOS GUIDANCE BOTH NIGHTS. MONDAY THROUGH THURSDAY/FRIDAY...A DRY NWLY FLOW WILL PREVAIL ALOFT WITH RAIN CHANCES NEAR ZERO. A SERIES OF REINFORCING COLD FRONT WILL PUSH THRU S TX KEEPING A COOL DRY AIRMASS IN PLACE. A COLD FRONT LATE NEXT WEEK(LATE THURSDAY-FRIDAY)COULD CONTAIN A MIX OF ARCTIC AIR ALONG WITH A BIT MORE MOISTURE TO WORK WITH...BUT SEE NO STRONG REASON TO INCLUDE ANY POPS AT THIS TIME. FIRE WEATHER... A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AS MINIMUM HUMIDITIES SHOULD EASILY FALL TO NEAR 20 PERCENT OR BELOW DURING THE DAY. HOWEVER 20 FT WINDS COULD BE MARGINAL...MAINLY OVER THE WESTERN HILL COUNTRY AND SOUTHERN PLAINS WHERE THE WINDS MAY END UP JUST BELOW THE 20 MPH CRITERIA. FEEL THE REMAINDER OF SOUTH CENTRAL TX SHOULD EASILY REACH/EXCEED THE NEEDED 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 44 69 38 72 / 0 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 81 45 69 31 71 / 0 0 0 0 0 DEL RIO INTL AIRPORT 80 46 69 34 69 / 0 0 0 0 0 SAN ANTONIO INTL AIRPORT 80 47 70 34 71 / 0 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. && 04/18
Hazardous weather outlook, Nov 14, 5:36 AM CST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 536 AM CST FRI NOV 14 2008 TXZ171>173-186>194-204>209-219>225-151145- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 536 AM CST FRI NOV 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... PATCHY DENSE FOG THIS MORNING WILL LOWER VISIBILITIES TO ONE HALF MILE. THE FOG WILL LIFT BY MID MORNING. A COLD FRONTAL PASSAGE THIS EVENING WILL BRING WINDY CONDITIONS WITH WIND CHILL INDICES FALLING TO THE 30S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE COMBINATION OF GUSTY NORTH WINDS AND LOW HUMIDITIES SATURDAY WILL ELEVATE FIRE WEATHER CONDITIONS. DECREASING WINDS WILL ALLOW TEMPERATURES TO DROP TO THE FREEZING MARK ACROSS MOST OF THE HILL COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183>185-202-203-217-218-228-151145- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 536 AM CST FRI NOV 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONTAL PASSAGE LATE THIS AFTERNOON WILL BRING WINDY CONDITIONS WITH WIND CHILL INDICES FALLING TO THE 30S TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE COMBINATION OF GUSTY NORTH WINDS AND LOW HUMIDITIES SATURDAY WILL ELEVATE FIRE WEATHER CONDITIONS. DECREASING WINDS WILL ALLOW TEMPERATURES TO DROP TO THE FREEZING MARK ACROSS MOST OF THE HILL COUNTRY AND PARTS OF SOUTH CENTRAL TEXAS SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:55 AM CST | Fire Weather Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 11 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.